Alert archive / California / Wind Advisories in 2015

Wind Advisory 57, NWS Los Angeles, CA

November 17, 2015

NWS Los Angeles, CA issued this wind advisory at Nov 17, 2015, 6:03 AM PST. It was in force for 4 hr.

The area

The counties it named.

The facts

Issued
Nov 17, 2015, 6:03 AM PST (14:03 UTC)
Expired
Nov 17, 2015, 10:00 AM PST
In force
4 hr
Issued by
NWS Los Angeles, CA

The text

As transmitted, in the capitals the NWS used until 2016.

819 
WWUS76 KLOX 171403
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
603 AM PST TUE NOV 17 2015

...GUSTY NORTH TO NORTHEAST WINDS ACROSS THE REGION THROUGH THE
MORNING...

...FREEZING TEMPERATURES EARLY THIS MORNING FOR THE INTERIOR
VALLEYS OF SAN LUIS OBISPO COUNTY AND THE OJAI VALLEY...

.GUSTY NORTHEAST WINDS WILL CONTINUE INTO THIS MORNING. THE
STRONGEST WINDS WILL REMAIN IN THE MOUNTAINS WHERE DAMAGING WIND
GUSTS OF 60 TO 70 MPH WILL CONTINUE. IN ADDITION...GUSTY NORTH TO
NORTHEAST WINDS WILL IMPACT PORTIONS OF THE LOS ANGELES COUNTY
COAST AND VALLEYS...WHERE GUSTS OF 40 TO 50 MPH WILL BE LIKELY IN
WIND PRONE LOCATIONS. THE GUSTY WINDS WILL CONTINUE TO BRING THE
THREAT FOR DOWNED TREES AND BRANCHES TONIGHT...ESPECIALLY SINCE
MANY TREES HAVE BECOME WEAKENED AND DISEASED DUE TO THE LONG TERM
DROUGHT.

A DRY AND COLD AIR MASS OVER SOUTHWESTERN CALIFORNIA WILL BRING
THE THREAT OF A HARD FREEZE TO THE INTERIOR VALLEYS OF SAN LUIS
OBISPO COUNTY AND THE OJAI VALLEY EARLY THIS MORNING. A HARD
FREEZE WILL KILL SENSITIVE VEGETATION AND HARM PETS OR LIVESTOCK
IF LEFT OUTDOORS.

CAZ039-052-171800-
/O.EXP.KLOX.WI.Y.0056.000000T0000Z-151117T1400Z/
/O.NEW.KLOX.WI.Y.0057.151117T1403Z-151117T1800Z/
SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS-
INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO...
CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA...
DICK SMITH WILDERNESS AREA
603 AM PST TUE NOV 17 2015

...WIND ADVISORY IN EFFECT UNTIL 10 AM PST THIS MORNING...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
WIND ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM PST THIS MORNING. 

* WINDS...THROUGH AND BELOW PASSES AND CANYONS...NORTH TO
  NORTHEAST WINDS 20 TO 30 MPH WITH GUSTS UP TO 45 MPH.

* IMPACTS...STRONG WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY
  FOR DRIVERS OF HIGH PROFILE VEHICLES AND VEHICLES TOWING
  TRAILERS. DUE TO THE WEAKENING OF MANY TREES CAUSED BY THE
  DROUGHT...NUMEROUS TREES AND LARGE BRANCHES MAY BE KNOCKED DOWN
  BY THE WIND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS...AS WELL AS DOWNED TREES AND BRANCHES.

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$

CAZ037-171600-
/O.CON.KLOX.FZ.W.0015.000000T0000Z-151117T1600Z/
SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-
INCLUDING THE CITIES OF...PASO ROBLES...ATASCADERO
603 AM PST TUE NOV 17 2015

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM PST THIS MORNING...

* TEMPERATURE...FALLING TO BETWEEN 29 AND 32 DEGREES IN WIND 
  SHELTERED AREAS AFTER 2 AM PST WITH UP TO 6 HOURS OF FREEZING 
  TEMPERATURES POSSIBLE IN SOME LOCATIONS. 

* IMPACTS...A HARD FREEZE CAN KILL CROPS AND SENSITIVE 
  VEGETATION...AND HARM OUTDOOR PETS AND LIVESTOCK. EXTENDED 
  EXPOSURE TO COLD CAN CAUSE HYPOTHERMIA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS TEMPERATURES 29 AND 32 FOR TWO OR MORE
CONSECUTIVE HOURS ARE IMMINENT. PROTECTIVE MEASURES TO SAVE CROPS
AND SENSITIVE VEGETATION SHOULD BE TAKEN. VULNERABLE ANIMALS AND
PETS SHOULD BE KEPT INDOORS IN A HOUSE OR BARN.

&&

$$

CAZ044-171600-
/O.CON.KLOX.FZ.W.0015.000000T0000Z-151117T1600Z/
VENTURA COUNTY INTERIOR VALLEYS-
INCLUDING THE CITIES OF...SANTA PAULA...FILLMORE...OJAI...PIRU
603 AM PST TUE NOV 17 2015

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM PST THIS MORNING...

* TEMPERATURE...FALLING TO BETWEEN 29 AND 32 DEGREES AFTER 2 AM 
  PST WITH UP TO 6 HOURS OF FREEZING TEMPERATURES POSSIBLE IN 
  SOME AREAS. 

* IMPACTS...A HARD FREEZE CAN KILL CROPS AND SENSITIVE 
  VEGETATION...AND HARM OUTDOOR PETS AND LIVESTOCK. EXTENDED 
  EXPOSURE TO COLD CAN CAUSE HYPOTHERMIA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS TEMPERATURES 29 AND 32 FOR TWO OR MORE
CONSECUTIVE HOURS ARE IMMINENT. PROTECTIVE MEASURES TO SAVE CROPS
AND SENSITIVE VEGETATION SHOULD BE TAKEN. VULNERABLE ANIMALS AND
PETS SHOULD BE KEPT INDOORS IN A HOUSE OR BARN.

&&

$$

CAZ053-054-172200-
/O.CON.KLOX.HW.W.0008.000000T0000Z-151117T2200Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON...
MOUNT WILSON...SANDBERG
603 AM PST TUE NOV 17 2015

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM PST THIS
AFTERNOON...

* WINDS...NORTH TO NORTHEAST WINDS 25 TO 40 MPH WITH GUSTS TO 60 
  MPH. ISOLATED GUSTS TO 70 MPH ACROSS THE FAVORED PEAKS THROUGH 
  EARLY AFTERNOON. 

* IMPACTS...STRONG WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY 
  FOR DRIVERS OF HIGH PROFILE VEHICLES AND VEHICLES TOWING 
  TRAILERS. WINDS THIS STRONG WILL LIKELY CAUSE NUMEROUS DOWNED 
  TREES AND POWER LINES...AND CAUSE PROPERTY DAMAGE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS THAT DAMAGING HIGH WINDS OF 58 MPH OR
GREATER ARE LIKELY OR IMMINENT. SECURE ALL LOOSE OUTDOOR
FURNITURE IN ADVANCE OF THE ONSET OF STRONG WINDS. MONITOR THE
LATEST FORECASTS ON NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA
SOURCE.

&&

$$

CAZ547-172200-
/O.CON.KLOX.WI.Y.0056.000000T0000Z-151117T2200Z/
LOS ANGELES COUNTY SAN FERNANDO VALLEY-
INCLUDING THE CITIES OF...WOODLAND HILLS...NORTHRIDGE...BURBANK...
UNIVERSAL CITY
603 AM PST TUE NOV 17 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST THIS
AFTERNOON...

* WINDS...AREAS OF NORTH TO NORTHEAST WINDS 15 TO 30 MPH WITH 
  GUSTS UP TO 45 MPH. 

* IMPACTS...STRONG WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY 
  FOR DRIVERS OF HIGH PROFILE VEHICLES AND VEHICLES TOWING 
  TRAILERS. DUE TO THE WEAKENING OF MANY TREES CAUSED BY THE 
  DROUGHT...NUMEROUS TREES AND LARGE BRANCHES MAY BE KNOCKED 
  DOWN BY THE WIND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS...AS WELL AS DOWNED TREES AND BRANCHES.

&&

$$

CAZ046-172200-
/O.CON.KLOX.WI.Y.0056.000000T0000Z-151117T2200Z/
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
603 AM PST TUE NOV 17 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST THIS
AFTERNOON...

* WINDS...NORTHEAST WINDS 20 TO 30 MPH WITH GUSTS TO 50 MPH. 
  ISOLATED GUSTS TO 60 MPH ACROSS FAVORED RIDGETOPS. 

* IMPACTS...STRONG WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY 
  FOR DRIVERS OF HIGH PROFILE VEHICLES AND VEHICLES TOWING 
  TRAILERS. DUE TO THE WEAKENING OF MANY TREES CAUSED BY THE 
  DROUGHT...NUMEROUS TREES AND LARGE BRANCHES MAY BE KNOCKED 
  DOWN BY THE WIND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS...AS WELL AS DOWNED TREES AND BRANCHES.

&&

$$

CAZ548-172200-
/O.CON.KLOX.WI.Y.0056.000000T0000Z-151117T2200Z/
LOS ANGELES COUNTY SAN GABRIEL VALLEY-
INCLUDING THE CITIES OF...PASADENA...SAN GABRIEL...POMONA
603 AM PST TUE NOV 17 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST THIS
AFTERNOON...

* WINDS...AREAS OF NORTH TO NORTHEAST WINDS 15 TO 30 MPH WITH 
  GUSTS UP TO 45 MPH...MAINLY IN THE FOOTHILLS. 

* IMPACTS...STRONG WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY 
  FOR DRIVERS OF HIGH PROFILE VEHICLES AND VEHICLES TOWING 
  TRAILERS. DUE TO THE WEAKENING OF MANY TREES CAUSED BY THE 
  DROUGHT...NUMEROUS TREES AND LARGE BRANCHES MAY BE KNOCKED 
  DOWN BY THE WIND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS...AS WELL AS DOWNED TREES AND BRANCHES.

&&

$$

CAZ088-172200-
/O.CON.KLOX.WI.Y.0056.000000T0000Z-151117T2200Z/
SANTA CLARITA VALLEY-
INCLUDING THE CITIES OF...SANTA CLARITA...NEWHALL...VALENCIA
603 AM PST TUE NOV 17 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST THIS
AFTERNOON...

* WINDS...NORTHEAST WINDS 20 TO 30 MPH WITH GUSTS TO 50 MPH.

* IMPACTS...STRONG WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY 
  FOR DRIVERS OF HIGH PROFILE VEHICLES AND VEHICLES TOWING 
  TRAILERS. DUE TO THE WEAKENING OF MANY TREES CAUSED BY THE 
  DROUGHT...NUMEROUS TREES AND LARGE BRANCHES MAY BE KNOCKED 
  DOWN BY THE WIND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS...AS WELL AS DOWNED TREES AND BRANCHES.

&&

$$

CAZ041-172200-
/O.CON.KLOX.WI.Y.0056.000000T0000Z-151117T2200Z/
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
INCLUDING THE CITIES OF...MALIBU...SANTA MONICA...BEVERLY HILLS...
HOLLYWOOD...LONG BEACH
603 AM PST TUE NOV 17 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST THIS
AFTERNOON...

* WINDS...AREAS OF NORTH TO NORTHEAST WINDS 15 TO 25 MPH WITH 
  GUSTS TO 40 MPH THROUGH THIS EVENING. THE STRONGER WINDS WILL 
  MAINLY BE CONFINED FROM MALIBU TO HOLLYWOOD HILLS. 

* IMPACTS...STRONG WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY 
  FOR DRIVERS OF HIGH PROFILE VEHICLES AND VEHICLES TOWING 
  TRAILERS. DUE TO THE WEAKENING OF MANY TREES CAUSED BY THE 
  DROUGHT...NUMEROUS TREES AND LARGE BRANCHES MAY BE KNOCKED 
  DOWN BY THE WIND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS...AS WELL AS DOWNED TREES AND BRANCHES.

&&

$$

ASR
2 follow-up statements
830 
WWUS76 KLOX 171557
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
757 AM PST TUE NOV 17 2015

...GUSTY NORTH TO NORTHEAST WINDS ACROSS THE REGION THROUGH THE
MORNING...

.GUSTY NORTHEAST WINDS WILL CONTINUE INTO THIS MORNING. THE
STRONGEST WINDS WILL REMAIN IN THE MOUNTAINS WHERE DAMAGING WIND
GUSTS OF 60 TO 70 MPH WILL CONTINUE. IN ADDITION...GUSTY NORTH TO
NORTHEAST WINDS WILL IMPACT PORTIONS OF THE LOS ANGELES COUNTY
COAST AND VALLEYS...WHERE GUSTS OF 40 TO 50 MPH WILL BE LIKELY IN
WIND PRONE LOCATIONS. STRONG GUSTY WINDS WERE ALSO PERSISTING IN
THE MOUNTAINS AND SOUTH COASTAL PORTIONS OF SANTA BARBARA COUNTY.
THE GUSTY WINDS WILL CONTINUE TO BRING THE THREAT FOR DOWNED TREES
AND BRANCHES TODAY...ESPECIALLY SINCE MANY TREES HAVE BECOME
WEAKENED AND DISEASED DUE TO THE LONG TERM DROUGHT.

CAZ037-171700-
/O.EXP.KLOX.FZ.W.0015.000000T0000Z-151117T1600Z/
SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-
INCLUDING THE CITIES OF...PASO ROBLES...ATASCADERO
757 AM PST TUE NOV 17 2015

...FREEZE WARNING WILL EXPIRE AT 8 AM PST THIS MORNING...

TEMPERATURES IN MANY AREAS WILL RISE ABOVE CRITICAL VALUES.

$$

CAZ044-171700-
/O.EXP.KLOX.FZ.W.0015.000000T0000Z-151117T1600Z/
VENTURA COUNTY INTERIOR VALLEYS-
INCLUDING THE CITIES OF...SANTA PAULA...FILLMORE...OJAI...PIRU
757 AM PST TUE NOV 17 2015

...FREEZE WARNING WILL EXPIRE AT 8 AM PST THIS MORNING...

TEMPERATURES IN MANY AREAS WILL RISE ABOVE CRITICAL VALUES.

$$

CAZ053-054-172200-
/O.CON.KLOX.HW.W.0008.000000T0000Z-151117T2200Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON...
MOUNT WILSON...SANDBERG
757 AM PST TUE NOV 17 2015

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM PST THIS
AFTERNOON...

* WINDS...NORTH TO NORTHEAST WINDS 25 TO 40 MPH WITH GUSTS TO 60 
  MPH. ISOLATED GUSTS TO 70 MPH ACROSS THE FAVORED PEAKS THROUGH 
  EARLY AFTERNOON. 

* IMPACTS...STRONG WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY 
  FOR DRIVERS OF HIGH PROFILE VEHICLES AND VEHICLES TOWING 
  TRAILERS. WINDS THIS STRONG WILL LIKELY CAUSE NUMEROUS DOWNED 
  TREES AND POWER LINES...AND CAUSE PROPERTY DAMAGE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS THAT DAMAGING HIGH WINDS OF 58 MPH OR
GREATER ARE LIKELY OR IMMINENT. SECURE ALL LOOSE OUTDOOR
FURNITURE IN ADVANCE OF THE ONSET OF STRONG WINDS. MONITOR THE
LATEST FORECASTS ON NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA
SOURCE.

&&

$$

CAZ547-172200-
/O.CON.KLOX.WI.Y.0056.000000T0000Z-151117T2200Z/
LOS ANGELES COUNTY SAN FERNANDO VALLEY-
INCLUDING THE CITIES OF...WOODLAND HILLS...NORTHRIDGE...BURBANK...
UNIVERSAL CITY
757 AM PST TUE NOV 17 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST THIS
AFTERNOON...

* WINDS...AREAS OF NORTH TO NORTHEAST WINDS 15 TO 30 MPH WITH 
  GUSTS UP TO 45 MPH. 

* IMPACTS...STRONG WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY 
  FOR DRIVERS OF HIGH PROFILE VEHICLES AND VEHICLES TOWING 
  TRAILERS. DUE TO THE WEAKENING OF MANY TREES CAUSED BY THE 
  DROUGHT...NUMEROUS TREES AND LARGE BRANCHES MAY BE KNOCKED 
  DOWN BY THE WIND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS...AS WELL AS DOWNED TREES AND BRANCHES.

&&

$$

CAZ046-172200-
/O.CON.KLOX.WI.Y.0056.000000T0000Z-151117T2200Z/
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
757 AM PST TUE NOV 17 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST THIS
AFTERNOON...

* WINDS...NORTHEAST WINDS 20 TO 30 MPH WITH GUSTS TO 50 MPH. 
  ISOLATED GUSTS TO 60 MPH ACROSS FAVORED RIDGETOPS. 

* IMPACTS...STRONG WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY 
  FOR DRIVERS OF HIGH PROFILE VEHICLES AND VEHICLES TOWING 
  TRAILERS. DUE TO THE WEAKENING OF MANY TREES CAUSED BY THE 
  DROUGHT...NUMEROUS TREES AND LARGE BRANCHES MAY BE KNOCKED 
  DOWN BY THE WIND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS...AS WELL AS DOWNED TREES AND BRANCHES.

&&

$$

CAZ548-172200-
/O.CON.KLOX.WI.Y.0056.000000T0000Z-151117T2200Z/
LOS ANGELES COUNTY SAN GABRIEL VALLEY-
INCLUDING THE CITIES OF...PASADENA...SAN GABRIEL...POMONA
757 AM PST TUE NOV 17 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST THIS
AFTERNOON...

* WINDS...AREAS OF NORTH TO NORTHEAST WINDS 15 TO 30 MPH WITH 
  GUSTS UP TO 45 MPH...MAINLY IN THE FOOTHILLS. 

* IMPACTS...STRONG WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY 
  FOR DRIVERS OF HIGH PROFILE VEHICLES AND VEHICLES TOWING 
  TRAILERS. DUE TO THE WEAKENING OF MANY TREES CAUSED BY THE 
  DROUGHT...NUMEROUS TREES AND LARGE BRANCHES MAY BE KNOCKED 
  DOWN BY THE WIND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS...AS WELL AS DOWNED TREES AND BRANCHES.

&&

$$

CAZ088-172200-
/O.CON.KLOX.WI.Y.0056.000000T0000Z-151117T2200Z/
SANTA CLARITA VALLEY-
INCLUDING THE CITIES OF...SANTA CLARITA...NEWHALL...VALENCIA
757 AM PST TUE NOV 17 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST THIS
AFTERNOON...

* WINDS...NORTHEAST WINDS 20 TO 30 MPH WITH GUSTS TO 50 MPH.

* IMPACTS...STRONG WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY 
  FOR DRIVERS OF HIGH PROFILE VEHICLES AND VEHICLES TOWING 
  TRAILERS. DUE TO THE WEAKENING OF MANY TREES CAUSED BY THE 
  DROUGHT...NUMEROUS TREES AND LARGE BRANCHES MAY BE KNOCKED 
  DOWN BY THE WIND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS...AS WELL AS DOWNED TREES AND BRANCHES.

&&

$$

CAZ041-172200-
/O.CON.KLOX.WI.Y.0056.000000T0000Z-151117T2200Z/
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
INCLUDING THE CITIES OF...MALIBU...SANTA MONICA...BEVERLY HILLS...
HOLLYWOOD...LONG BEACH
757 AM PST TUE NOV 17 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST THIS
AFTERNOON...

* WINDS...AREAS OF NORTH TO NORTHEAST WINDS 15 TO 25 MPH WITH 
  GUSTS TO 40 MPH THROUGH THIS EVENING. THE STRONGER WINDS WILL 
  MAINLY BE CONFINED FROM MALIBU TO HOLLYWOOD HILLS. 

* IMPACTS...STRONG WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY 
  FOR DRIVERS OF HIGH PROFILE VEHICLES AND VEHICLES TOWING 
  TRAILERS. DUE TO THE WEAKENING OF MANY TREES CAUSED BY THE 
  DROUGHT...NUMEROUS TREES AND LARGE BRANCHES MAY BE KNOCKED 
  DOWN BY THE WIND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS...AS WELL AS DOWNED TREES AND BRANCHES.

&&

$$

CAZ039-052-171800-
/O.CON.KLOX.WI.Y.0057.000000T0000Z-151117T1800Z/
SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS-
INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO...
CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA...
DICK SMITH WILDERNESS AREA
757 AM PST TUE NOV 17 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING...

* WINDS...THROUGH AND BELOW PASSES AND CANYONS...NORTH TO 
  NORTHEAST WINDS 20 TO 30 MPH WITH GUSTS UP TO 45 MPH. 

* IMPACTS...STRONG WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY 
  FOR DRIVERS OF HIGH PROFILE VEHICLES AND VEHICLES TOWING 
  TRAILERS. DUE TO THE WEAKENING OF MANY TREES CAUSED BY THE 
  DROUGHT...NUMEROUS TREES AND LARGE BRANCHES MAY BE KNOCKED 
  DOWN BY THE WIND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS...AS WELL AS DOWNED TREES AND BRANCHES.

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$

SWEET
881 
WWUS76 KLOX 171747
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
947 AM PST TUE NOV 17 2015


CAZ053-054-171900-
/O.CAN.KLOX.HW.W.0008.000000T0000Z-151117T2200Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON...
MOUNT WILSON...SANDBERG
947 AM PST TUE NOV 17 2015

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED
THE HIGH WIND WARNING. 

LOCAL NORTHEAST WINDS 15 TO 25 MPH WITH GUSTS TO 40 MPH WILL
CONTINUE THROUGH EARLY AFTERNOON.

$$

CAZ041-088-547-548-171900-
/O.CAN.KLOX.WI.Y.0056.000000T0000Z-151117T2200Z/
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
SANTA CLARITA VALLEY-LOS ANGELES COUNTY SAN FERNANDO VALLEY-
LOS ANGELES COUNTY SAN GABRIEL VALLEY-
INCLUDING THE CITIES OF...MALIBU...SANTA MONICA...BEVERLY HILLS...
HOLLYWOOD...LONG BEACH...SANTA CLARITA...NEWHALL...VALENCIA...
WOODLAND HILLS...NORTHRIDGE...BURBANK...UNIVERSAL CITY...
PASADENA...SAN GABRIEL...POMONA
947 AM PST TUE NOV 17 2015

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED
THE WIND ADVISORY. 

LOCAL NORTHEAST WINDS 15 TO 25 MPH WITH ISOLATED GUSTS TO 35 MPH
ARE POSSIBLE THROUGH EARLY AFTERNOON...MAINLY IN THE HILLS AND
BELOW PASSES AND CANYONS.

$$

CAZ039-052-171900-
/O.EXP.KLOX.WI.Y.0057.000000T0000Z-151117T1800Z/
SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS-
INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO...
CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA...
DICK SMITH WILDERNESS AREA
947 AM PST TUE NOV 17 2015

...WIND ADVISORY WILL EXPIRE AT 10 AM PST THIS MORNING...

NORTH WINDS HAVE DECREASED BELOW ADVISORY LEVELS THIS MORNING.
WINDS ARE EXPECTED TO INCREASE AGAIN TONIGHT WITH LOCAL GUSTS TO
40 MPH POSSIBLE...MAINLY IN THE SANTA YNEZ RANGE AND BELOW PASSES
AND CANYONS.

$$

CAZ046-172200-
/O.CON.KLOX.WI.Y.0056.000000T0000Z-151117T2200Z/
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
947 AM PST TUE NOV 17 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST THIS
AFTERNOON...

* WINDS...NORTHEAST WINDS 20 TO 30 MPH WITH GUSTS TO 50 MPH.
  ISOLATED GUSTS TO 60 MPH ACROSS FAVORED RIDGETOPS. WINDS WILL
  DECREASE THIS AFTERNOON.

* IMPACTS...STRONG WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY 
  FOR DRIVERS OF HIGH PROFILE VEHICLES AND VEHICLES TOWING 
  TRAILERS. DUE TO THE WEAKENING OF MANY TREES CAUSED BY THE 
  DROUGHT...NUMEROUS TREES AND LARGE BRANCHES MAY BE KNOCKED 
  DOWN BY THE WIND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS...AS WELL AS DOWNED TREES AND BRANCHES.

&&

$$

MW

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this wind advisory went out at Nov 17, 3:40 AM PST, 2 hours 23 minutes earlier.

Area forecast discussion, Nov 17, 3:40 AM PST, 2 hours 23 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
340 AM PST TUE NOV 17 2015

.SYNOPSIS...

GUSTY NORTHEAST WINDS WILL CONTINUE TODAY. A WARMING TREND WILL
BEGIN TODAY AND PEAK FRIDAY WITH ABOVE NORMAL TEMPERATURES. A
COOLING TREND AND DRY WEATHER ARE EXPECTED OVER THE WEEKEND AND INTO
EARLY NEXT WEEK.

&&

.SHORT TERM (TODAY-FRI)... A WEAK RIDGE IS IN PLACE OVER THE STATE.
AT THE SFC A 1033 MB SFC HIGH SITS OVER NEVADA - THERE IS GOOD 5 TO
6 MB OFFSHORE FLOW BOTH FORM THE NORTH AND FROM THE EAST. NORTH TO
NORTHEAST WINDS WILL CONTINUE TODAY THROUGH EARLY AFTERNOON. THE
WINDS NEVER QUIT ACROSS THE SBA SOUTH COAST AND SANTA YNEZ RANGE
LARGELY DUE TO AN IMPRESSIVE 4.5 MB SFC GRADIENT FROM KSMX TO KSBA.
ASIDE FROM THE WINDS...HGTS WILL RISE AND WITH CLEAR SKIES ALLOWING
MAXIMUM SUNSHINE TO COMBINE WITH THE OFFSHORE FLOW WHICH WILL ALLOW
FOR A NICE (ABOUT 10 DEGREES) WARM UP FROM YDY. THE AIRMASS IS STILL
PRETTY COOL AND WITH THE AIR SO DRY AND THE SKIES SO CLEAR THERE IS
AMPLE ROOM FOR RADIATIONAL COOLING IN THE WIND SHELTERED AREAS. MANY
AREAS AWAY FORM THE COAST WILL WAKE UP TO FREEZING OR NEAR FREEZING
TEMPS.

NOT MUCH CHANGE IN THE WEATHER FROM WED TO FRIDAY. HIGH PRESSURE AND
OFFSHORE FLOW WILL DOMINATE. SKIES WILL BE CLEAR AND MAX TEMPS WILL
RISE EACH DAY AND WILL BE ABOVE NORMAL THROUGH THE THREE DAY PERIOD.
FRIDAY WILL BE THE WARMEST DAY OF NEXT 7 WITH MANY MAX TEMPS IN THE
LOWER TO MID 80S. THERE WILL BE NORTHEAST CANYON WINDS EACH MORNING
ACROSS ALL FOUR COUNTIES. RIGHT NOW IT LOOKS LIKE THERE WILL BE NO
NEED FOR ADVISORIES. THE WINDS SHOULD BE STRONGEST ON THURSDAY
MORNING.

.LONG TERM (SAT-MON)... THE RIDGE BEGINS TO BREAK DOWN ON SATURDAY
AND THIS WILL LEAD TO SOME COOLING BUT IT WILL STILL ABOVE NORMAL
WITH SUNNY SKIES.

ALTHOUGH NOT IN GREAT AGREEMENT ALL OF THE MDLS AGREE THAT SOME SORT
OF TROFFING WILL MOVE INTO THE AREA SUNDAY AND PERSIST INTO MONDAY.
THE OFFSHORE SFC FLOW WILL WEAKEN BUT WILL STILL REMAIN OFFSHORE IN
THE MORNINGS AND THIS WILL ELIMINATE THE THREAT OF ANY STRATUS. MAX
TEMPS WILL COOL EACH DAY AND BY MONDAY MAX TEMPS WILL BE NEAR
NORMALS.

AS ALWAYS PLEASE TAKE A FEW LARGE GRAINS OF SALT WITH ANY DAY 9 AND
10 FORECAST...BUT RIGHT NOW BOTH THE EC AND GFS ARE FORECASTING A
LARGE LOW PRESSURE SYSTEM WITH SOME RAIN FOR THE 25TH AND
THANKSGIVING DAY. DONT PANIC YET AS DAY 9 AND 10 FORECASTS ONLY COME
TRUE ABOUT HALF OF THE TIME. IT WILL BE INTERESTING TO SEE WHAT THE
MDLS SAY 24 HOURS FROM NOW.

&&

.AVIATION...

17/1130Z

AT 1120Z AT KLAX THERE WAS NO MARINE LAYER INVERSION.

VERY HIGH CONFIDENCE IN CAVU CONDS FOR NEXT 24 HOURS. NORTH WINDS
WILL CONTINUE THROUGH AT LEAST 15Z...THEN GRADUALLY WEAKEN AND
BECOME NE BY 18Z TODAY. THERE IS A CHANCE OF LLWS THROUGH 15Z AT ALL
CSTL AND VLY TAFS.

KLAX...HIGH CONFIDENCE IN CAVU CIG/VIS FCST. MDT XWNDS BETWEEN
15 AND 25 KT COULD CONTINUE AS LATE AS 14Z.

KBUR...HIGH CONFIDENCE IN CAVU CIG/VIS FCST. THERE IS A 30 PERCENT
CHANCE OF LLWS THROUGH 15Z. LGT OCNL MDT TURBC SFC-080 THROUGH 18Z.

&&

.MARINE...

17/330 AM.

SMALL CRAFT ADVISORIES HAVE TAKEN OVER FROM GALE WARNINGS ACROSS THE
OUTER WATERS. EXPECT SCA TO CONTINUE THROUGH LATE WEDNESDAY NIGHT OR
EARLY THURSDAY MORNING ACROSS THE OUTER WATERS. STRONGEST WESTERN
PORTION. THERE IS A 30 PERCENT CHANCE FOR OFFSHORE WIND TUSTS OVER
20 TO 25KT THIS MORNING FROM VENTURA TO POINT MUGU AND OUT TO
ANACAPA AND SANTA CRUZ ISLANDS THROUGH THIS MORNING. THERE WILL
CONTINUE TO BE A CHANCE FOR MORNING OFFSHORE WINDS FOR ZONES 650 AND
655 BUT REMAIN UNDER SCA THRESHOLDS THROUGH AT LEAST THU MORNING.

&&

.LOX WATCHES/WARNINGS/ADVISORIES...
HIGH WIND WARNING (SEE LAXNPWLOX).
FREEZE WARNING (SEE LAXNPWLOX).
WIND ADVISORY (SEE LAXNPWLOX).
GALE WARNING (SEE LAXMWWLOX).
SMALL CRAFT ADVISORY (SEE LAXMWWLOX).
HIGH SURF ADVISORY (SEE LAXCFWLOX).

&&

PUBLIC...RORKE
AVIATION/MARINE...KAPLAN
SYNOPSIS...BARTLING

WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Nov 17, 6:00 AM PST, 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
600 AM PST TUE NOV 17 2015

CAZ034>041-044>046-051>054-059-087-088-547-548-181400-
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY-
SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY-
SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST-
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
SAN LUIS OBISPO COUNTY MOUNTAINS-
SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY-
LOS ANGELES COUNTY SAN FERNANDO VALLEY-
LOS ANGELES COUNTY SAN GABRIEL VALLEY-
600 AM PST TUE NOV 17 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA.

.DAY ONE... TODAY

STRONG WINDS WILL CREATE DRIVING HAZARDS AS WELL AS A POTENTIAL FOR
DOWNED TREES AND POWER LINES THROUGH MID AFTERNOON. SUB ZERO
TEMPERATURES WILL PRODUCE HAZARDS TO CROPS AND PLANTS AS WELL AS
SMALL ANIMALS THROUGH MID MORNING. HIGH SURF WILL CREATE HAZARDS AT
THE AREA BEACHES.

* HIGH WIND WARNING..........SEE WWUS76 KLOX - NPWLOX FOR DETAILS *

* FREEZE WARNING.............SEE WWUS76 KLOX - NPWLOX FOR DETAILS *

* WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS *

* HIGH SURF ADVISORY.........SEE WHUS46 KLOX - CFWLOX FOR DETAILS *

.DAYS TWO THROUGH SEVEN... WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

RORKE

The office that day

Everything else NWS Los Angeles, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 16, 6:52 PM PSTFreeze WarningLOX13 hr
Nov 17, 2:01 AM PSTSmall Craft AdvisoryLOX3 days

Nearby

Wind Advisories in California, 2015Every wind advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.